# SDR DALA2020101403356

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE AT FR 56 AND BTW STR 41L TO STR 42L IN AFT CARGO COMPARTMENT . CORRECTIVE ACTION: REPLACED SHEAR TIE LOC FR56 AND BTW STR 41L TO STR 42L IN AFT CARGO COMPARTMENT AS PER SRM A319 51-72-11 AND 51-42-11 AND DRAWING #E53476342, ISSUE:AE, RELEASE DATE:17-JUL-19.
